Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lisinopril side effects bloating

Premium Questions

doctor1 MD

Hi I have been taking lisinopril 30 mg once daily for hypertension , For about 3 weeks I have upset stomach,burping and diarrhea ,also I...

doctor1 MD

I have been cut back from 40 mg to 30 on lisiniprol. what are the side effects. I have been nauseous, nerves chills and even shaking...

doctor1 MD

not have the strenght) is a side effect of lisinopril?alchohol consu Does alcohol consumption make the leg wwakness worse (...

doctor1 MD

I had been prescribed Lysinopril for high blood pressure , but have subsequently been taken off, as I had too much dizziness and my blood pressure...

doctor1 MD

Hi I havent had time to respond...with more info, sorry...Have been going to docs for upcoming aneurysm surgery. Have found some medications are...

Public Forum Discussions

doctor1 MD

Concerns about the side effects of my hypertension and heart arrythmia medications I am currently taking. I am taking; verapamil,...

doctor1 MD

hi i am on Montelukast sodium 10 mg, lisinopril 40 mg,hydrchlorthiazide 25 mg , i am experiancing debilitating side affects head aches...

doctor1 MD

i am perscribed lisinopril 30mg which has made my face real red still have high blood pressure ..now that im not taking it i have had a...

doctor1 MD

I am on lisinopril and I have chest vibrations I have been to cariologist and all my tests came back perfect Is this a side...

doctor1 MD

Having a hard time taking Lisinopril 30 mg. Please tell me the side effects Thank You, Mary Ann Harrigan ...

Mobile Questions and Answers

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

HI Thanks for using healthcare magic Yamini is oral contraceptive and it has few side effects like abdominal cramping or...

doctor1 MD

no side effects..take only one